# SDR F3LA2018102300464

- Difficulty date: October 11, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N202FR
- Make and model: Airbus A320-214
- Aircraft serial: 3431
- Aircraft time: 38,717 hours, 14,926 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311282600200
- Condition: Corroded
- Location: Fuselage
- Part time: 38,717 hours, 14,926 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE N/R 2168N233 FWD DUMMY BEAM Y503.2 CORRODED BETWEEN FR12 TO FR16. CORRECTIVE ACTION: DUMMY FLOORBEAM REMOVED AND REPLACED IAW SRM 51-72-11-911 (FR12 TO FR16)./END/
